# SDR AALA202308289521

- Difficulty date: August 23, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A320*
- Aircraft serial: 1412
- Aircraft time: 72,209 hours, 27,567 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR DOOR FORWARD HINGE FITTING ON THE KEEL BEAM SIDE IS CRACKED. REPLACED HINGE FITTING PER EA 347361.
